Urmăriți
Tvrdy Milan
Tvrdy Milan
Adresă de e-mail confirmată pe math.cas.cz - Pagina de pornire
Titlu
Citat de
Citat de
Anul
Differential and integral equations : Boundary value problems and adjoints
© Schwabik, M Tvrdę, O Vejvoda
Academia & Reidel, 1979
350*1979
Existence of nonnegative and nonpositive solutions for second order periodic boundary value problems
I Rachùnková, M Tvrdę, I Vrkoè
Journal of Differential equations 176 (2), 445-469, 2001
1712001
Solvability of nonlinear singular problems for ordinary differential equations
I Rachůnková, S Staněk, M Tvrdy
Hindawi Publishing Corporation, 2009
1092009
Singularities and Laplacians in boundary value problems for nonlinear ordinary differential equations
I Rachùnková, S Stanìk, M Tvrdę
Handbook of differential equations: ordinary differential equations 3, 607-723, 2006
972006
DIFFERENTIAL AND INTEGRAL EQUATIONS IN THE SPACE OF REGULATED FUNCTIONS
M Tvrdę
Memoirs on Differential Equations and Mathematical Physics 25, 1-104, 2002
912002
Regulated functions and the Perron-Stieltjes integral
M Tvrdę
Èasopis pro pìstování matematiky 114 (2), 187-209, 1989
911989
Kurzweil–Stieltjes integral: theory and applications
GA Monteiro, A Slavík, M Tvrdę
702019
Existence results for impulsive second-order periodic problems
I Rachùnková, M Tvrdę
Nonlinear Analysis: Theory, Methods & Applications 59 (1-2), 133-146, 2004
652004
Boundary value problems for generalized linear differential equations
© Schwabik, M Tvrdę
Czechoslovak Mathematical Journal 29 (3), 451-477, 1979
461979
Non-ordered lower and upper functions in second order impulsive periodic problems
I Rachunková, M Tvrdę
Dyn. Contin. Discrete Impuls. Syst., Ser. A, Math. Anal., to appear, 2005
452005
Generalized linear differential equations in a Banach space: Continuous dependence on a parameter
GA Monteiro, M Tvrdę
Discrete & Continuous Dynamical Systems 33 (1), 283, 2013
442013
Generalized differential equations in the space of regulated functions (Boundary value problems and controllability)
M Tvrdę
Mathematica Bohemica 116 (3), 225-244, 1991
371991
On Kurzweil-Stieltjes integral in a Banach space
GA Monteiro, M Tvrdę
Mathematica Bohemica 137 (4), 365-381, 2012
352012
Continuous dependence of solutions of generalized linear differential equations on a parameter
Z Halas, M Tvrdę
Funct. Differ. Equ 16 (2), 299-313, 2009
302009
Differential and integral equations: boundary value problems and adjoints, Academia, Praha
S Schwabik, M Tvrdy, O Vejvoda
26*1979
Existence of solutions to a linear integro-boundary-differential equation with additional conditions
O Vejvoda, M Tvrdy
Annali di Matematica Pura ed Applicata 89 (1), 169-216, 1971
261971
Nonlinear systems of differential inequalities and solvability of certain boundary value problems.
I Rachùnková, M Tvrdę
Journal of Inequalities and Applications [electronic only] 6 (2), 199-226, 2001
252001
A generalized anti-maximum principle for the periodic one-dimensional p-Laplacian with sign-changing potential
A Cabada, JÁ Cid, M Tvrdę
Nonlinear Analysis: Theory, Methods & Applications 72 (7-8), 3436-3446, 2010
242010
Periodic problems with φ-Laplacian involving non-ordered lower and upper functions
I Rachunková, M Tvrdę
Fixed Point Theory 6 (1), 99-112, 2005
242005
Impulsive periodic boundary value problem and topological degree
I Rachunková, M Tvrdę
Funct. Differ. Equ 9 (3-4), 471-498, 2002
212002
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20